World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Algebra and Its Applications cover

Volume 19, Issue 03 (March 2020)

Research Articles
No Access
Lattices of subspaces of vector spaces with orthogonality
  • 2050041

https://doi.org/10.1142/S0219498820500413

Research Articles
No Access
00-Injective group rings
  • 2050042

https://doi.org/10.1142/S0219498820500425

Research Articles
No Access
Strongly graded rings which are generalized Dedekind rings
  • 2050043

https://doi.org/10.1142/S0219498820500437

Research Articles
No Access
Strong test ideals associated to Cartier algebras
  • 2050044

https://doi.org/10.1142/S0219498820500449

Research Articles
No Access
Galois connections between lattices of preradicals induced by ring epimorphisms
  • 2050045

https://doi.org/10.1142/S0219498820500450

Research Articles
No Access
(𝜃,ω)-Twisted Radford’s Hom-biproduct and ϖ-Yetter–Drinfeld modules for Hom-Hopf algebras
  • 2050046

https://doi.org/10.1142/S0219498820500462

Research Articles
No Access
Finite groups with σ-Frobenius condition for non-normal σ-primary subgroups
  • 2050047

https://doi.org/10.1142/S0219498820500474

Research Articles
No Access
(m,n)-Injective and (m,n)-coherent endomorphism rings of modules
  • 2050048

https://doi.org/10.1142/S0219498820500486

Research Articles
No Access
Deformed mesh algebras of Dynkin type 𝔽4
  • 2050049

https://doi.org/10.1142/S0219498820500498

Research Articles
No Access
Strict Mittag–Leffler modules over Gorenstein injective modules
  • 2050050

https://doi.org/10.1142/S0219498820500504

Research Articles
No Access
S-Artinian rings and finitely S-cogenerated rings
  • 2050051

https://doi.org/10.1142/S0219498820500516

Research Articles
No Access
A generalization to Sylow permutability of pronormal subgroups of finite groups
  • 2050052

https://doi.org/10.1142/S0219498820500528

Research Articles
No Access
Integer-valued polynomials over block matrix algebras
  • 2050053

https://doi.org/10.1142/S021949882050053X

Research Articles
No Access
Remarks on PBW bases of Ringel–Hall algebras of cyclic quivers
  • 2050054

https://doi.org/10.1142/S0219498820500541

Research Articles
No Access
Stability of depth functions of cover ideals of balanced hypergraphs
  • 2050055

https://doi.org/10.1142/S0219498820500553

Research Articles
No Access
Fattening of ACM arrangements of codimension 2 subspaces in N
  • 2050056

https://doi.org/10.1142/S0219498820500565

Research Articles
No Access
Regularity of bicyclic graphs and their powers
  • 2050057

https://doi.org/10.1142/S0219498820500577

Research Articles
No Access
Characterization of quasi-Yetter–Drinfeld modules
  • 2050058

https://doi.org/10.1142/S0219498820500589

Research Articles
No Access
The Gelfand–Kirillov dimension of a weighted Leavitt path algebra
  • 2050059

https://doi.org/10.1142/S0219498820500590

Research Articles
No Access
Cohen–Macaulay modifications of the facet ideal of a simplicial complex
  • 2050060

https://doi.org/10.1142/S0219498820500607